# SDR REXA2022042700702

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 LOWER FRAME SEGMENT CORRODED BETWEEN STGR 25L AND 25R. TCI: 53-20-305 - REPAIRED FS 364 FRAME, INSTALLED AVI BAY PROX SWTICH, HYDRAULIC TUBE COVERS, INSTALLED LONGERON AT STGR 25R (FS 364-394), INSTALLED FITTINGS, AND PERFORMED EDDY CURRENT INSPECTION IAW CRJ 900 SRM 53-21-06-101-006(A02), SRM 53-21-23-201-008(A01), SRM 51-41-02-001-001(A01) AMM 29-17-00-400-801(A01) AND AMM 52-70-08-400-801(A02).
